REAL

Items where Author is "Alfieri, Antonio"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Alfieri, Antonio and Sungkyung, Kang and Stipsicz, AndrĂ¡s (2019) CONNECTED FLOER HOMOLOGY OF COVERING INVOLUTIONS. MATHEMATISCHE ANNALEN. ISSN 0025-5831

Alfieri, Antonio and van Dyke, Jackson (2019) An Introduction to Knot Floer Homology and Curved Bordered Algebras. PERIODICA MATHEMATICA HUNGARICA. pp. 1-25. ISSN 0031-5303 (print); 1588-2829 (online)

Aceto, Paolo and Alfieri, Antonio (2019) On sums of torus knots concordant to alternating knots. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 51 (2). pp. 327-343. ISSN 0024-6093 (print); 1469-2120 (online)

This list was generated on Wed Nov 20 15:37:43 2019 CET.